# SDR JGVR20191228001

- Difficulty date: December 28, 2019
- Submitted: December 28, 2019
- Operation: General aviation
- Aircraft: N150PG
- Make and model: Gulstm G150
- Aircraft serial: 305
- Aircraft time: 1,057 hours, 693 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 1,057 hours, 693 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30607591
- Part serial: 1778
- Condition: Defective
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LEAK. FOUND MOTIVE FLOW STAINLESS STEEL HARD LINE FROM THE MOTIVE PUMP TO THE AIRFRAME BROKEN OFF ABOUT .750" FROM THE PUMP. ALSO FOUND THE AGB COVER CRACKED OVER 50% OF THE MOTIVE FLOW PAD. REMOVED THE MOTIVE FLOW PUMP AND FOUND IT WAS VERY DIFFICULT TO TURN THE SHAFT OF THE PUMP AND THERE WAS A DEFINITE DRAGGING INSIDE THE PUMP THAT INDICATES A RUBBING OF THE IMPELLER OR GEAR AGAINST THE BODY OF THE PUMP.FOUND METAL SLIVERS UPON INSPECTION OF THE MOTIVE FLOW PUMP FILTER. UPON FURTHER INSPECTION FOUND BOTH BEARINGS TO BE BAD ON THE ALTERNATOR PAD DRIVE SHAFT. REPLACED AGB COVER P/N 3060810-2,MOTIVE FUEL LINE P/N SBJ10672-503,ALTERNATOR FWD BEARING P/N 3072883-1, ALTERNATOR AFT BEARING P/N 3072885-1, AND MOTIVE FLOW PUMP P/N 3060759-1 IAW LMM 73-20-01,72-00-00,72-60-01,72-60-02,AND  MM 72-00-00.
